MathSciNet Relay Station
MathSciNet bibliographic data
MR1136651 51B10
Lester, J. A. A Beckman-Quarles type theorem for Coxeter's inversive distance. Canad. Math. Bull. 34 (1991), no. 4, 492–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement